Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 416, NWS St. Louis, MO

June 27, 20115 counties in Illinois; Lincoln County, Saint Charles County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 27, 2011, 2:04 AM CDT for 5 counties in Illinois; Lincoln County, Saint Charles County, Saint Louis County, Missouri. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2011, 2:04 AM CDT (07:04 UTC)
Expired
Jun 27, 2011, 2:45 AM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 46 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 2:26 AM CDTTSTM WND GST 47Weldon Spring, MO
Jun 27, 2:30 AM CDTTSTM WND DMGJerseyville, ILRELAYED FROM ISP SCANNER TRAFFIC...POWER POLES DOWN SOUTH OF JERSEYVILLE ON US HWY 67 NEAR CRYSTAL LAKE ROAD
Jun 27, 2:30 AM CDTTSTM WND GST 514 Nne Orchard Farms, MO
Jun 27, 2:30 AM CDTTSTM WND GST 52Harvester, MOPEA SIZE HAIL
Jun 27, 2:33 AM CDTHAIL 0.882 Ene St. Peters, MO
Jun 27, 2:40 AM CDTTSTM WND GST 561 Ssw Hazelwood, MO
Jun 27, 2:45 AM CDTTSTM WND GST 52Harvester, MOPEA SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:32 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 611 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
611 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WUUS53 KLSX 270704
SVRLSX
ILC013-061-083-117-119-MOC113-183-189-270745-
/O.NEW.KLSX.SV.W.0416.110627T0704Z-110627T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
204 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
  JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHWESTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  EASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 245 AM CDT

* AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM BELLEVIEW TO 6 MILES SOUTH OF TRUESDALE...AND MOVING EAST AT
  65 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  WENTZVILLE...LAKE ST. LOUIS...ST. PAUL...DARDENNE PRAIRIE...
  O'FALLON...COTTLEVILLE...WELDON SPRING...ST. PETERS...
  JERSEYVILLE...ST. CHARLES...MARYLAND HEIGHTS...BRIDGETON...
  HAZELWOOD...ST. ANN...FLORISSANT...WOODSON TERRACE...OVERLAND...
  BERKELEY...GODFREY AND ST. JOHN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3927 8998 3868 9029 3873 9097 3886 9096
      3923 9079 3923 9072 3926 9073 3927 9076
      3931 9075
TIME...MOT...LOC 0703Z 278DEG 57KT 3929 9063 3871 9100
WIND...HAIL 60MPH 0.88IN

$$

GKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:58 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 27, 12:58 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1258 AM CDT MON JUN 27 2011

.UPDATE...
/848 PM CDT SUN JUN 26 2011/

WILL BE EXPANDING THE FLASH FLOOD WATCH SHORTLY TO COVER MUCH OF
THE REST OF THE CWA. MCS NOW ENTERING THE NORTHERN PART OF THE CWA
IS NOW PROPAGATING SOUTHWARD. WHILE THE RAIN WON'T LAST LONG...THE
EXTREME RATES ON SATURATED GROUND WILL STILL BE CAPABLE OF PRODUCING
FLASH FLOODING. NOT SURE OF THE PATH OF THE SECOND...MORE IMPRESSIVE
MCS NOW ALONG THE NE/IA BORDER...BUT IF IT DOES IMPACT THE CWA
LATER IT WILL ONLY CAUSE ADDITIONAL RAINFALL.

/754 PM CDT SUN JUN 26 2011/

A TORNADO WATCH AND A SEVERE THUNDERSTORM WATCH HAVE BEEN ISSUED
FOR MOST OF THE CWA UNTIL 2 AM CDT. HAVE CLEARED THE SOUTHERN PART
OF THE CWA FROM THE ORIGINAL WATCH AS IT HAS BEEN AT LEAST
PARTIALLY STABILIZED BY EARLIER CONVECTION.

THE TORNADO WATCH COVERS THE CONTINUED DEVELOPMENT OF SUPERCELLS
ALONG THE SURFACE WARM FRONT. EXTREME INSTABILITY AND MORE THAN
ADEQUATE SHEAR ALONG THE FRONT WILL BE MORE THAN SUFFICIENT FOR
CONTINUED DEVELOPMENT OF ROTATING UPDRAFTS.

THE SEVERE THUNDESTORM WATCH COVERS THE MCS OVER SERN IA THAT WILL
TURN SEWD ALONG THE 850 THETA-E GRADIENT ON THE PERIPHERY OF THE
EXTREME INSTABILITY AND WEAKNESS IN THE CONVECTIVE INHIBITION.
WORRIED THAT THIS MAY PRODUCE WIDESPREAD DAMAGE AS IT MOVES INTO
THE CWA.

FLASH FLOOD WATCH REMAINS IN EFFECT IN THE NORTH. WILL MONITOR
MOVEMENT OF THE MCS IN THE NEXT HOUR AND MAY ADD COUNTIES TO IT
WHERE FLASH FLOOD GUIDANCE IS LOW. EVEN THOUGH THE MCS IS
PROGRESSIVE...IT WILL LIKE CAUSE EXTREME RAINFALL RATES.

BRITT
&&

.DISCUSSION...
/529 PM CDT SUN JUN 26 2011/

HAVE ISSUED A FLASH FLOOD WATCH IN THE NORTHERN PART OF THE CWA
TONIGHT AND RECENTLY EXPANDED SEVERE THUNDERSTORM WATCH 558 TO
COVER THE SOUTHERN METRO. THUNDERSTORMS CONTINUE TO FIRE WHERE OLD
OUTFLOW BOUNDARY FROM LAST NIGHT MCS IS CONVERGING WITH OUTFLOWS
FROM THE STORMS THAT HAVE DEVELOPED IN THIS AREA IN RECENT HOURS.
THIS IS OCCURRING IN EXTREMELY UNSTABLE AIR WITH MLCAPES 4000-5000
J/KG WITH EFFECTIVE SHEAR AROUND 40KTS.

DO EXPECT DEVELOPMENT THIS EVENING ALONG THE WARM FRONT AS IT
MOVES NORTH INTO NORTHERN MO. HAVE INCREASED POPS TO LIKELIES AS
LOW LEVEL MOISTURE CONVERGENCE WILL INCREASE AS THE LOW LEVEL JET
INCREASES. THUNDERSTORMS THAT DO DEVELOP WILL ALSO HAVE THE
POTENTIAL TO BE SEVERE. THE PWATS ARE ALSO AROUND 2.3 INCHES WHICH
WILL FAVOR VERY HEAVY RAINFALL RATES. THE COUNTIES OVER NORTHEAST
MO AND WEST CENTRAL IL WHERE I HAVE ISSUED THE FLASH FLOOD WATCH
HAVE VERY SATURATED SOILS CAUSING INSTANT RUNOFF. THERE IS ALREADY
A NEARLY STATIONARY AREA OF STORMS THAT HAVE DEVELOPED OVER
SOUTHERN IOWA IN ADDITION TO THE MCS CURRENTLY MOVING ACROSS IOWA.
PROPAGATION VECTORS ARE GOING TO FAVOR MORE OF A SOUTH OR SOUTHEAST
MOVEMENT THROUGH THE EVENING INTO THE OVERNIGHT WHICH SUGGESTS AN
INCREASE IN AREAL COVERAGE AND ENHANCED FLASH FLOOD WATCH
POTENTIAL OVER THE NORTHERN CWA TONIGHT.

THINKING HAS NOT CHANGED THAT MCS WILL EXIT OR DECREASE IN INTENSITY
ON MONDAY MORNING FOLLOWED BY A BRIEF LULL BEFORE STORMS REDEVELOP
AS A COLD FRONT MOVES THROUGH THE AREA. SEVERE THUNDERSTORMS
INCLUDING SUPERCELLS STILL LOOK LIKELY GIVEN STRONG INSTABILITY
AND DEEP LAYER SHEAR AROUND 40 KNOTS. CHANCES FOR THUNDERSTORMS
WILL DIMINISH QUICKLY ON MONDAY NIGHT AS THE COLD FRONT PUSHES
SOUTH OF THE AREA.

MOST OF THE MEDIUM RANGE MODELS AGREE THAT THE RIDGE WILL THEN
BUILD OVER THE CENTRAL CONUS WITH MAINLY DRY CONDITIONS THE REST
OF THE WEEK AND ABOVE NORMAL TEMPERATURES AND HEAT INDICES OF 100
OR GREATER LATER IN THE WEEK.

BRITT
&&

.AVIATION...
/1258 AM CDT MON JUN 27 2011/
MAIN THUNDERSTORM COMPLEX OVER NORTHERN MO WILL CONTINUE TO TRACK
QUICKLY TO THE SOUTHEAST EARLY THIS MORNING. SHOULD REACH KUIN BY
0630Z...KCOU BY 0645Z AND KSUS/KSTL BETWEEN 0730Z AND 08Z. ADDED
TEMPO GROUPS TO ALL TAFS FOR ABOUT A TWO HOUR PERIOD WITH MVFR/IFR
CONDITIONS AND GUSTS IN EXCESS OF 35 KTS. WILL SEE LINGERING STORMS
BEHIND COMPLEX SO ADDED VCNTY TS MENTION FOR A FEW MORE HOURS...THEN
JUST MVFR CIGS THROUGH MID MORNING BEFORE SCATTERING OUT. AFTER THAT
DEALING WITH TIMING OF COLD FRONTAL BOUNDARY. SHOULD MOVE THROUGH
KUIN/KCOU BY 20Z AND KSUS/KSTL BY 01Z. COULD SEE SOME SCATTERED
ACTIVITY AHEAD OF FRONT FOR KSUS/KSTL...SO ADDED CB MENTION.
OTHERWISE...MOST OF THE STORMS WILL BE ALONG AND BEHIND THE FRONT
TIL EARLY EVENING. AS FOR WINDS...EAST TO SOUTHEAST WINDS TO VEER TO
THE SOUTH BY MID MORNING...THEN VEER TO THE WEST TO NORTHWEST BEHIND
THE COLD FRONT.

SPECIFICS FOR KSTL...MAIN THUNDERSTORM COMPLEX OVER NORTHERN MO WILL
CONTINUE TO TRACK QUICKLY TO THE SOUTHEAST EARLY THIS MORNING.
SHOULD REACH KSTL BETWEEN 0730Z AND 08Z. ADDED TEMPO GROUP FROM 08Z
TO 10Z WITH MVFR CONDITIONS AND GUSTS IN EXCESS OF 35 KTS. WILL SEE
LINGERING STORMS BEHIND COMPLEX SO ADDED VCNTY TS MENTION THROUGH
14Z...THEN JUST MVFR CIGS THROUGH MID MORNING BEFORE SCATTERING OUT.
AFTER THAT DEALING WITH TIMING OF COLD FRONTAL BOUNDARY. SHOULD MOVE
THROUGH KSTL BY 01Z. COULD SEE SOME SCATTERED ACTIVITY AHEAD OF
FRONT...SO ADDED CB MENTION AT 21Z. OTHERWISE...MOST OF THE STORMS
WILL BE ALONG AND BEHIND THE FRONT TIL 03Z. AS FOR WINDS...SOUTHEAST
WINDS TO VEER TO THE SOUTHWEST BY 21Z...THEN VEER TO THE WEST TO
NORTHWEST BEHIND THE COLD FRONT.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR AUDRAIN MO-FRANKLIN
     MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-
     MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO-ST.
     CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
     STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&

WFO LSX
Hazardous weather outlook, Jun 26, 9:34 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT SUN JUN 26 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
934 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA TONIGHT. THESE
STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND
GUSTS IN EXCESS OF 60 MPH AND VERY HEAVY RAINFALL THAT COULD CAUSE
FLASH FLOODING. ISOLATED TORNADOES ARE ALSO POSSIBLE...
PARTICULARLY TO THE WEST OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED OVER THE REGION MONDAY INTO MONDAY
NIGHT. A FEW SEVERE THUNDERSTORMS CAN BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TONIGHT.

BRITT

In the hours before

Local storm report, Jun 27, 1:55 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
155 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     PAYSON                  39.82N  91.24W
06/27/2011                   ADAMS              IL   TRAINED SPOTTER

            TREES AND TREE LIMBS DOWN...PINE TREE SNAPPED

&&

MILLER
Local storm report, Jun 27, 1:57 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
157 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND GST     2 SSW MENDON            40.06N  91.30W
06/27/2011  E80 MPH          ADAMS              IL   TRAINED SPOTTER

            SEVERAL TREES DOWNED AND POWER OUT

&&

TES
Local storm report, Jun 27, 1:58 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     BOWLING GREEN           39.34N  91.20W
06/27/2011                   PIKE               MO   LAW ENFORCEMENT

            LARGE TREE DAMAGE REPORTED ALL ACROSS THE NORTHERN HALF
            OF THE COUNTY

&&

CARNEY
Local storm report, Jun 27, 2:00 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
200 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND DMG     LEWISTOWN               40.08N  91.81W
06/27/2011                   LEWIS              MO   EMERGENCY MNGR

            DAMAGE REPORTED ALL ACROSS LEWIS COUNTY...LARGE TREES
            DOWN...POWER LINES DOWN...MOBILE HOMES BLOWN OFF
            FOUNDATIONS.

&&

CARNEY
Local storm report, Jun 27, 2:01 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND GST     WILLIAMSBURG            38.92N  91.70W
06/27/2011  M43 MPH          CALLAWAY           MO   MESONET

&&

CARNEY
Local storm report, Jun 27, 2:03 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
203 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     TSTM WND GST     2 NE JEFFERSON CITY     38.59N  92.16W
06/27/2011  M51 MPH          CALLAWAY           MO   ASOS

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:34 PM CDTSevere Thunderstorm WarningLSXAdams41 min
Jun 26, 9:09 PM CDTRiver Flood WarningLSXAdams4 days
Jun 26, 9:09 PM CDTRiver Flood WarningLSXAdams5 days
Jun 26, 9:16 PM CDTSevere Thunderstorm WarningLSXAdams, Brown59 min
Jun 26, 9:45 PM CDTRiver Flood WarningLSXClinton9 days
Jun 26, 10:09 PM CDTSevere Thunderstorm WarningLSXBrown36 min
Jun 26, 10:11 PM CDTFlash Flood WarningLSXAdams, Brown11 hr
Jun 27, 12:26 AM CDTSevere Thunderstorm WarningLSXAdams49 min
Jun 27, 1:08 AM CDTTornado WarningLSXAdams, Calhoun, Pike37 min
Jun 27, 1:13 AM CDTSevere Thunderstorm WarningLSXAdams, Brown62 min
Jun 27, 1:27 AM CDTSevere Thunderstorm WarningLSXCalhoun63 min
Jun 27, 1:43 AM CDTTornado WarningLSXAdams, Calhoun, Greene, Pike32 min
Jun 27, 2:09 AM CDTSevere Thunderstorm WarningLSXGreene, Macoupin36 min
Jun 27, 2:42 AM CDTSevere Thunderstorm WarningLSXBond, Jersey, Macoupin, Madison, Monroe, Montgomery and 1 more48 min
Jun 27, 3:01 AM CDTSevere Thunderstorm WarningLSXMonroe, Randolph29 min
Jun 27, 8:25 AM CDTRiver Flood WarningLSXAdams4 days
Jun 27, 8:57 AM CDTAreal Flood WarningLSXAdams, Brown12 hr
Jun 26, 7:18 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren14 min
Jun 26, 7:26 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage38 min
Jun 26, 8:28 PM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau65 days
Jun 26, 8:30 PM CDTFlash Flood WarningLSXKnox, Lewis12 hr
Jun 27, 12:11 AM CDTSevere Thunderstorm WarningLSXKnox19 min
Jun 27, 12:52 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe, Montgomery, Pike and 1 more53 min
Jun 27, 12:55 AM CDTTornado WarningLSXMarion, Monroe, Ralls, Shelby20 min
Jun 27, 2:17 AM CDTSevere Thunderstorm WarningLSXCallaway, Crawford, Franklin, Gasconade, Jefferson, Montgomery and 5 more43 min
Jun 27, 3:14 AM CDTRiver Flood WarningLSXMarion4 days
Jun 27, 4:18 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau, Osage23 min
Jun 27, 8:22 AM CDTAreal Flood WarningLSXKnox, Lewis12 hr
Jun 27, 3:11 PM CDTRiver Flood WarningLSXFranklin, Warren22 days
Jun 27, 3:11 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis44 days
Jun 27, 5:19 PM CDTRiver Flood WarningLSXLincoln18 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.